# SDR SWAA2021111528046

- Difficulty date: October 7, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE BETWEEN WS 236 TO WS 285 ON REAR SPAR LT WING ; 2021-466068 / [01] REPLACED ANGLE LOCATED ON TRAILING EDGE BETWEEN WS 236 TO WS 285 ON REAR SPAR LT WING. IAW B737-700 SRM 51-40-02 AND IPC 57-50-00-25.; [02] COMPLETE TASK CERTIFIED
